MathSciNet Relay Station
MathSciNet bibliographic data
MR1224087 11P21 (11K06 60D05 62E20)
Bleher, Pavel M.; Cheng, Zheming; Dyson, Freeman J.; Lebowitz, Joel L. Distribution of the error term for the number of lattice points inside a shifted circle. Comm. Math. Phys. 154 (1993), no. 3, 433–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement